# SDR DALA2016022501432

- Difficulty date: February 22, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 52,906 hours, 19,139 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FASTENER ON LT WINGLET IN ZONE 6, T/E WITH LIGHTNING STRIKE DAMAGE.  REMOVED DAMAGED FASTENER IAW SRM BLENDED WINGLET SUPPLEMENT 57-31-01, REPAIR 1.  WILL REQUIRE FASTENER REPLACEMENT WITHIN 10  FLIGHTS AND 20 HOURS. SEALED IAW FIG 102. C/W PERMANENT REPAIR IAW SRM 57-31-01, FIG 202.  PLEASE REMOVE MONITOR.
